# SDR CA990310074

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Part number: P3216
- Condition: Wrong Part
- Location: Rotor
- Component: Smithsind, KGA0409
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES RHP BEARINGS.   BEARING REMOVED WAS MADE BY FAFNIR.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.
